On the solution of w-stable sets
Weibin Han and
Adrian Van Deemen
Mathematical Social Sciences, 2016, vol. 84, issue C, 87-92
Abstract:
The notion of m-stable sets was introduced in Peris and Subiza (2013) for abstract decision problems. Since it may lack internal stability and fail to discriminate alternatives in cyclic circumstances, we alter this notion, which leads to an alternative solution called w-stable set. Subsequently, we characterize w-stable set and compare it with other solutions in the literature. In addition, we propose a selection procedure to filter out more desirable w-stable sets.
Date: 2016
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165489616300956
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:84:y:2016:i:c:p:87-92
DOI: 10.1016/j.mathsocsci.2016.09.007
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().